# SDR KBM2006F00136

- Difficulty date: March 23, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Box
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BOX ASSY, AC INOPERATIVE, REMOVED AND REPLACED.  (K)
